# SDR SWAA2025040803874

- Difficulty date: March 10, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FSD STUB FRAME AT BS 291.5 + 9; .6' ABOVE SEAL DEPRESSOR; 1.2' IN LENGTH (MARKED)<[01] REMOVED AND REPLACED UPPER FWD CORNER FSD STB FRAME PER SRM 51-40-02 AND DWG 141A8370 REV D;[02] COMPLETED ALL STEPS;[03] VERIFIED ACTION 1. JOB COMPLETE.
